# SDR LR7A2010091400074

- Difficulty date: September 13, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 39,845 hours, 19,754 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK PER SB382-57-85 R2 APPX F, DURING REMOVAL OF RT FS 517 MLG BEAM, FOUND WEB WITH CORROSION AT CWS84R TO CWS100R, WL 256 TO WL 278.  REPAIRED IAW LOCKHEED SMP583 FIG 57-30-22.
